# SDR SWAA2016071453785

- Difficulty date: July 13, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 28,042 hours, 16,546 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vapor Barrier
- Part number: BMS93CL7TYDSTY
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR WHEEL WELL CENTER WING REAR SPAR VAPOR BARRIER CRACKED 10 INCHES.   REPAIRED BARRIER IAW EA.
